Downloads: 130 | Views: 324 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2
Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015 | Popularity: 6.4 / 10
Cosmological Model with Decaying in f(R,T) Theory of Gravity
L. S. Ladke, R. A. Hiwarkar, V. K. Jaiswal
Abstract: This paper is devoted to study of exact solutions of Bianchi type-I Cosmological model with decaying in theory of gravity. Using assumption of constant deceleration parameter and power law variation of Hubble parameter, we get a solution whose physical as well as geometrical nature have been investigated using some physical quantities.
Keywords: theory of gravity, Bianchi type-I Cosmological model, deceleration parameter
Edition: Volume 4 Issue 12, December 2015
Pages: 2245 - 2249
DOI: https://www.doi.org/10.21275/NOV152533
Make Sure to Disable the Pop-Up Blocker of Web Browser